Items where Author is "Abaligeti, Gallusz"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.


Magyar, Éva Erzsébet and Tényi, Dalma and Gearhardt, Ashley and Jeges, Sára and Abaligeti, Gallusz and Tóth, Ákos Levente and Janszky, József and Molnár, Dénes and Tényi, Tamás and Csábi, Györgyi (2018) Adaptation and validation of the Hungarian version of the Yale Food Addiction Scale for Children. Journal of Behavioral Addictions, 7 (1). pp. 181-188. ISSN 2062-5871 (print); 2063-5303 (online)

Abaligeti, Gallusz and Németh, Kristóf and Schepp, Zoltán (2018) Időben változó Taylor-szabály a hazai monetáris politika jellemzésére. KÖZGAZDASÁGI SZEMLE, 65 (1). pp. 24-43. ISSN 0023-4346

This list was generated on Sat Jul 11 16:43:25 2020 CEST.